MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIMCATH; CATHETER, HEMODIALYSIS, IMPLANTABLE

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIMCATH; CATHETER, HEMODIALYSIS, IMPLANTABLE
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that pulling of the guidewire with lots of stretching; the clinician seems to unravel the coil at the end.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken guidewire is confirmed; however, the exact cause is unknown.One video of a j tip guidewire was returned for evaluation.The video showed the clinician pulling back on the guidewire, and the guidewire was observed to stretch.This likely indicates a break of the core wire.A small portion of the guidewire tip was observed protruding from the needle bevel.The clinician then grasped the guidewire tip with hemostats to pull the guidewire through the introducer needle, and the guidewire was observed to stretch again.Use residue was observed on the sample in the returned video.There were no distinguishing features in the returned videos of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA SLIMCATH
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTABLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22664501
Report Number3006260740-2025-05372
Device Sequence Number3678244
Product Code MPB
UDI-Device Identifier00801741045370
UDI-Public(01)00801741045370(11)250515(17)270331(10)REJR4071
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553240
Device Lot NumberREJR4071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown